A class of edge ideals with regularity at most four
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1749-1754
Published online September 5, 2018
Printed November 30, 2018
Seyed Abbas Seyedmirzaei, Siamak Yassemi
Islamic Azad (IAU), University of Tehran
Abstract : If a graph $G$ is both claw-free and gap-free, then E. Nevo showed that the Castelnuovo-Mumford regularity of the associated edge ideal $I(G)$ is at most three. Later Dao, Huneke and Schwieg gave a simpler proof of this result. In this paper we introduce a class of edge ideals with Castelnuovo-Munmford regularity at most four.
Keywords : Castelnuovo-Mumford regularity, edge ideal
MSC numbers : Primary 13D02, 13F55; Secondary 05E45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd